For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 5, 2019, Pages 1999-2022                                                                DOI:10.11948/20190065
Analytical study of the two-dimensional time-fractional Navier-Stokes equations
Jing Shao,Boling Guo,Lingling Duan
Keywords:2D Navier-Stokes equations, conformable fractional derivative, Holf-Cole transformation, exact solution.
Abstract:
      In this paper, the two-dimensional (2D) Holf-Cole transformation with mass conservation in the frame of conformable derivative is developed, and then by introducing some exact solutions that satisfy linear differential equations and using the symbolic computation method, four exact solutions of 2D-nonlinear Navier-Stokes equations (NSEs) with the conformable time-fractional derivative are established. Some physical properties of the exact solutions are described preliminarily. Our results are the first ones on analytical study for the 2D time-fractional NSEs.
PDF      Download reader